MathSciNet Relay Station
MathSciNet bibliographic data
MR2831158 65M99
Rostamy, Davood; Karimi, K. Hypercomplex mathematics and HPM for the time-delayed Burgers equation with convergence analysis. Numer. Algorithms 58 (2011), no. 1, 85–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement